Show simple item record

Article

dc.creatorDhompongsa, Somponges
dc.creatorDomínguez Benavides, Tomáses
dc.creatorKaewcharoen, Anchaleees
dc.creatorKaewkhao, Annopes
dc.creatorPanyanak, Banchaes
dc.date.accessioned2016-09-22T11:51:52Z
dc.date.available2016-09-22T11:51:52Z
dc.date.issued2006-08-15
dc.identifier.citationDhompongsa, S., Domínguez Benavides, T., Kaewcharoen, A., Kaewkhao, A. y Panyanak, B. (2006). The Jordan-von Neumann constants and fixed points for multivalued nonexpansive mappings. Journal of Mathematical Analysis and Applications, 320 (2), 916-927.
dc.identifier.issn0022-247Xes
dc.identifier.urihttp://hdl.handle.net/11441/45294
dc.description.abstractThe purpose of this paper is to study the existence of fixed point for nonexpansive multivalued mappings in a particular class of Banach spaces. Furthermore, we demonstrate a relationship between the weakly convergent sequence coefficient W CS(X) and the Jordan-von Neumann constant CNJ(X) of a Banach space X. Using this fact, we prove that if CNJ(X) is less than an appropriate positive number, then every multivalued nonexpansive mapping T : E → KC(E) has a fixed point where E is a nonempty weakly compact convex subset of a Banach space X, and KC(E) is the class of all nonempty compact convex subsets of E.es
dc.description.sponsorshipThailand Research Fundes
dc.description.sponsorshipDirección General de Enseñanza Superiores
dc.description.sponsorshipJunta de Andalucíaes
dc.description.sponsorshipRoyal Golden Jubilee Programes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 320 (2), 916-927.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectMultivalued nonexpansive mappinges
dc.subjectBanach spacees
dc.subjectWeakly convergent sequence coefficientes
dc.subjectJordan-von Neumann constantes
dc.subjectNormal structurees
dc.subjectRegular asymptotically uniform sequencees
dc.subjectProperty (D)es
dc.titleThe Jordan-von Neumann constants and fixed points for multivalued nonexpansive mappingses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDBRG4780013es
dc.relation.projectIDPBMF2003-03893-C02-C01es
dc.relation.projectIDFQM-127es
dc.relation.projectIDPHD/0250/2545es
dc.relation.projectIDPHD/0216/2543es
dc.relation.projectIDPHD/0251/2545es
dc.relation.publisherversionhttp://ac.els-cdn.com/S0022247X05007584/1-s2.0-S0022247X05007584-main.pdf?_tid=c4aa6740-80b7-11e6-80b1-00000aab0f27&acdnat=1474543924_659ca4e917011460dce8647f16b4444bes
dc.identifier.doi10.1016/j.jmaa.2005.07.063es
dc.contributor.groupUniversidad de Sevilla. FQM127: Análisis Funcional no Lineales
idus.format.extent12 p.es
dc.journaltitleJournal of Mathematical Analysis and Applicationses
dc.publication.volumen320es
dc.publication.issue2es
dc.publication.initialPage916es
dc.publication.endPage927es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/45294

FilesSizeFormatViewDescription
The Jordan-von Neumann constants ...196.8KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional